# SDR SWAA010723

- Difficulty date: March 9, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 14,635 hours, 12,565 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 915F2134
- Part serial: YS3494
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  ELECTRICAL FUMES AND SMOKE IN COCKPIT WHILE CLIMBING THROUGH FL 250.  REMOVED AND REPLACED BUS PROTECTION PANEL, ACCOMPLISHED COCKPIT CHECK AND ENG RUNS, OPS CHECK GOOD PER MM.
